Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in the neck, ribs, back. Due to sitting at computer endlessly?

My ex step son is addicted to the hours a day..his father won t stop the behavior..he is now in physical agony and has had every test but an MRI ..he says his neck is killing him his ribs feels like they are twisting with pain his whole back and body hurt..can this be from nerve damage from sitting at the computer for endless hours.. or can 17 year old get fibromyalga?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Spine Surgeon 's  Response
Thank you for your question.

The pains he is experiencing are very likely muscular in nature. Sitting at the computer for long hours is not a good habit but it certainly does not damage the nerves by itself in a 17 year old. Treatment consists of

1 Pain medication
2 Physical therapy and correct posture training
3 Muscle relaxants

Wishing him a speedy recovery.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor